<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-376.rss">
<title>Volume 6, Issue 4 (2010) | Journal of Mathematics and Statistics</title>
<description>Volume 6, Issue 4 (2010) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/376</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.385.394"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.395.408"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.409.415"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.416.420"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.421.424"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.425.430"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.431.441"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.442.448"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.449.453"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.462.467"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2010.468.480"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2010.385.394">
    <title><![CDATA[Investigation of Socially Responsible Investment Markets (SRI) Using Dynamic Conditional Correlation (DCC) Method: Implications for Diversification]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.385.394</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 November 2010; <a href="https://thescipub.com/jmss/jmssp.2010.385.394">doi:10.3844/jmssp.2010.385.394</a></p>Problem statement: Over the last ten years there has been a phenomenal growth in the
amount of funds placed in SRI globally estimated to be around US$6.5 trillion while around US$55
billion in the A...]]></content:encoded>
    <dc:title><![CDATA[Investigation of Socially Responsible Investment Markets (SRI) Using Dynamic Conditional Correlation (DCC) Method: Implications for Diversification]]></dc:title><dc:creator>Gurudeo Anand Tularam</dc:creator><dc:creator>Eduardo  Roca</dc:creator><dc:creator>Victor Siew Howe Wong</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.385.394</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-11-04; | doi:10.3844/jmssp.2010.385.394</dc:source>
    <dc:date>2010-11-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.385.394</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.385.394</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.395.408">
    <title><![CDATA[Symmetry of Nonparametric Statistical Tests on Three Samples]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.395.408</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 November 2010; <a href="https://thescipub.com/jmss/jmssp.2010.395.408">doi:10.3844/jmssp.2010.395.408</a></p>Problem statement: Many different nonparametric statistical procedures can be used to
analyze ranked data. Inconsistencies among the outcomes of such procedures can occur when
analyzing the same ran...]]></content:encoded>
    <dc:title><![CDATA[Symmetry of Nonparametric Statistical Tests on Three Samples]]></dc:title><dc:creator>Anna E. Bargagliotti</dc:creator><dc:creator>Donald G. Saari</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.395.408</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-11-04; | doi:10.3844/jmssp.2010.395.408</dc:source>
    <dc:date>2010-11-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.395.408</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.395.408</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.409.415">
    <title><![CDATA[Smooth Neighborhood Structures in a Smooth Topological Spaces]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.409.415</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 November 2010; <a href="https://thescipub.com/jmss/jmssp.2010.409.415">doi:10.3844/jmssp.2010.409.415</a></p>Problem Statement: Various concepts related to a smooth topological spaces have been introduced and relations among them studied by several authors (Chattopadhyay, Ramadan, etc). Conclusion/Recommenda...]]></content:encoded>
    <dc:title><![CDATA[Smooth Neighborhood Structures in a Smooth Topological Spaces]]></dc:title><dc:creator>A. A. Ramadan</dc:creator><dc:creator>M. A. Abdel-Sattar</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.409.415</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-11-09; | doi:10.3844/jmssp.2010.409.415</dc:source>
    <dc:date>2010-11-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.409.415</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.409.415</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.416.420">
    <title><![CDATA[Scheduling Algorithm to Optimize Jobs in Shop Floor]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.416.420</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 November 2010; <a href="https://thescipub.com/jmss/jmssp.2010.416.420">doi:10.3844/jmssp.2010.416.420</a></p>Problem statement: The ratio scheduling algorithm to solve the allocation of jobs in the
shop floor was proposed. The problem was to find an optimal schedule so as to minimize the
maximum completion...]]></content:encoded>
    <dc:title><![CDATA[Scheduling Algorithm to Optimize Jobs in Shop Floor]]></dc:title><dc:creator>T.  Hemamalini</dc:creator><dc:creator>A. N. Senthilvel</dc:creator><dc:creator>S.  Somasundaram</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.416.420</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-11-09; | doi:10.3844/jmssp.2010.416.420</dc:source>
    <dc:date>2010-11-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.416.420</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.416.420</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.421.424">
    <title><![CDATA[Estimation of the Parameters of the Stochastic Differential Equations Black-Scholes Model Share Price of Gold]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.421.424</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 24 December 2010; <a href="https://thescipub.com/jmss/jmssp.2010.421.424">doi:10.3844/jmssp.2010.421.424</a></p>Problem statement: The estimation of the parameters is one of main problems of the dynamic models in many scientific fields and particularly in economics and finance. In this study, we examine the tec...]]></content:encoded>
    <dc:title><![CDATA[Estimation of the Parameters of the Stochastic Differential Equations Black-Scholes Model Share Price of Gold]]></dc:title><dc:creator>Khaldi  Khaled</dc:creator><dc:creator>Meddahi  Samia</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.421.424</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-12-24; | doi:10.3844/jmssp.2010.421.424</dc:source>
    <dc:date>2010-12-24</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.421.424</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.421.424</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.425.430">
    <title><![CDATA[Variational Homotopy Perturbation Method for the Zakharove-Kuznetsov Equations]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.425.430</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 24 December 2010; <a href="https://thescipub.com/jmss/jmssp.2010.425.430">doi:10.3844/jmssp.2010.425.430</a></p>Problem statement: In this research, the Variational Homotopy Perturbation Method
(VHPM) which is a combination of Variational Iteration Method (VIM) and Homotopy Perturbation
Method (HPM) used for ...]]></content:encoded>
    <dc:title><![CDATA[Variational Homotopy Perturbation Method for the Zakharove-Kuznetsov Equations]]></dc:title><dc:creator>Mashaallah  Matinfar</dc:creator><dc:creator>Maryam  Ghasemi</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.425.430</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-12-24; | doi:10.3844/jmssp.2010.425.430</dc:source>
    <dc:date>2010-12-24</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.425.430</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.425.430</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.431.441">
    <title><![CDATA[Modeling Tourist Arrivals in Destination Countries: An Application to Australian Tourism]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.431.441</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2010; <a href="https://thescipub.com/jmss/jmssp.2010.431.441">doi:10.3844/jmssp.2010.431.441</a></p>Problem statement: Little study is evident of mathematical modeling regarding tourist arrivals in South East Queensland of Australia. In this study the Bulter conceptual destination life cycle and pro...]]></content:encoded>
    <dc:title><![CDATA[Modeling Tourist Arrivals in Destination Countries: An Application to Australian Tourism]]></dc:title><dc:creator>S. A.H. Shobeiri Nejad</dc:creator><dc:creator>Gurudeo Anand Tularam</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.431.441</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-12-31; | doi:10.3844/jmssp.2010.431.441</dc:source>
    <dc:date>2010-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.431.441</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.431.441</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.442.448">
    <title><![CDATA[Moments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential Variables]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.442.448</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2010; <a href="https://thescipub.com/jmss/jmssp.2010.442.448">doi:10.3844/jmssp.2010.442.448</a></p>Problem statement: Moments of order statistics of independent non-identically distributed (INID) random variables is not an easy subject to deal with for continuous distributions. One is forced to use...]]></content:encoded>
    <dc:title><![CDATA[Moments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential Variables]]></dc:title><dc:creator>A. A. Jamjoom</dc:creator><dc:creator>Z. A. AL-Saiary</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.442.448</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-12-31; | doi:10.3844/jmssp.2010.442.448</dc:source>
    <dc:date>2010-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.442.448</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.442.448</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.449.453">
    <title><![CDATA[Two Reformulations for the Dynamic Quadratic Assignment Problem]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.449.453</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2010; <a href="https://thescipub.com/jmss/jmssp.2010.449.453">doi:10.3844/jmssp.2010.449.453</a></p>Problem statement: The Dynamic Quadratic Assignment Problem (DQAP), an NP-hard problem, is outlined and reformulated in two alternative models: Linearized model and logic-based model. Approach: The so...]]></content:encoded>
    <dc:title><![CDATA[Two Reformulations for the Dynamic Quadratic Assignment Problem]]></dc:title><dc:creator>Sirirat  Muenvanichakul</dc:creator><dc:creator>Peerayuth  Charnsethikul</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.449.453</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-12-31; | doi:10.3844/jmssp.2010.449.453</dc:source>
    <dc:date>2010-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.449.453</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.449.453</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.462.467">
    <title><![CDATA[Two New Formulas for Generating Infinite Sets of Integer Numbers as a Sum of Two and Three Signed Cubic Numbers]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.462.467</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2010; <a href="https://thescipub.com/jmss/jmssp.2010.462.467">doi:10.3844/jmssp.2010.462.467</a></p>Problem statement: Two new families are introduced for generating infinite sets of integers by the summation of two and three signed cubic numbers. Approach: These two families have reduced the number...]]></content:encoded>
    <dc:title><![CDATA[Two New Formulas for Generating Infinite Sets of Integer Numbers as a Sum of Two and Three Signed Cubic Numbers]]></dc:title><dc:creator>Rand  Alfaris</dc:creator><dc:creator>Hailiza  Kamarulhaili</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.462.467</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-12-31; | doi:10.3844/jmssp.2010.462.467</dc:source>
    <dc:date>2010-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.462.467</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.462.467</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2010.468.480">
    <title><![CDATA[Vedas and the Development of Arithmetic and Algebra]]></title>
    <link>https://thescipub.com/jmss/jmssp.2010.468.480</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 December 2010; <a href="https://thescipub.com/jmss/jmssp.2010.468.480">doi:10.3844/jmssp.2010.468.480</a></p>Problem statement: Algebra developed in three stages: rhetorical or prose algebra, syncopated or abbreviated algebra and symbolic algebra-known as “school algebra”. School algebra developed rather...]]></content:encoded>
    <dc:title><![CDATA[Vedas and the Development of Arithmetic and Algebra]]></dc:title><dc:creator>Gurudeo Anand Tularam</dc:creator><dc:identifier>doi:10.3844/jmssp.2010.468.480</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2010-12-31; | doi:10.3844/jmssp.2010.468.480</dc:source>
    <dc:date>2010-12-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2010.468.480</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2010.468.480</prism:url>
    </item></rdf:RDF>